Another Slow Day

Another Slow Day

I have been having another slow day where my thoughts are just not there. I was debating writing this blog. It’s just so hard to write when you can’t think of what to say.

I went to my father’s to do his pills for the week. There was a problem with the pharmacy so we need to wait to get all his pills. I will have to go back tomorrow, something I wasn’t planning on doing. I so wanted to spend the day in bed. Guess that will be Sunday.

I spent the rest of the afternoon in bed but I didn’t sleep. My head kept calling for my pillow but no sleep came. The pain I had flared up and I think that is why I couldn’t sleep. I barely ate today. I finished off the four ribs that was left over from last night and that has been the only sustenance I have eaten. I did drink an Ensure for my breakfast. I just am not hungry today. All I want to do is lie down.

I think this is the longest that I have gone without an appetite. This has been going on for at least two and a half months. I also have not had much to drink. I have been trying to drink some Powerade but have not been successful so far. I wanted a coffee but my choice was Dunkins and that is just a waste of money. I will try and make coffee tomorrow. It’s been a long time since I made coffee at home.

Walking today was painful. I felt like I was walking in mud again. It was raining and cold. I had an umbrella with me but it kept on going from a misty rain to nothing so there was no point in opening the umbrella. I felt like a zombie today. I really feel out of it and I don’t know why. My psych never responded to the email about the side effects. I hope I don’t have them again. They were awful.

I didn’t get my haircut today. I woke up too late. I am going to try to get it tomorrow morning before seeing my father. But it all depends on if I have energy or not. Right now, I can’t trust that I will have energy. Every thing seems so flat to me. I can’t be more descriptive than that.

I am entering my second week of Zoloft. So far it doesn’t seem to be helping any. And I hope the side effects I experienced last night weren’t a drug interaction between the sertraline and the abilify. That will suck. It was another question I asked my psych about but never got a response. Maybe she is looking into it and hasn’t had a chance to get back to me. I still feel like this medication is not helping me but I know I got to give it time. It’s annoying that you have to wait 2-6 weeks for something to help you when you feel so miserable. I still can’t believe I lost another eight pounds in a week. That will make twenty that I have lost since I lost my appetite over two months ago. I just hope I can keep it off.

any thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s